# SDR FDEA200907292826

- Difficulty date: July 29, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11F
- Aircraft serial: 48491
- Aircraft time: 58,958 hours, 11,044 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ACA72261
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON 1ST LAYER WEB FROM TOP DURING HFEC OPEN HOLE   INSPECTION ON 0.520" HOLE AT MAIN CARGO DOOR NR 7 LWR JAMB FITTING AT HOLE D.  REPAIR CARRIED OUT AS PER EA 1-5310-132174,  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 107.
